# SDR DL76L060286

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 44,364 hours, 6,790 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025914
- Part serial: D00574
- Condition: Malfunctioned
- Location: T/O Config
- Component: T/O Config Card
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON START OF TAKEOFF ROLL A/S LESS THAN 60KTS TAKEOFF CONFIG WARNING LIGHT EICAS FLAP CONFIG.  FLAP INDICATION 15 FLAP HANDLE 15 IN DETENT.  RAN TAKEOFF CONFIG TEST.  FAILED FLAP PORTION.  REPLACED CARD M620.  RAN ANOTHER TAKEOFF WARNING TEST.  ALL TESTS NORMAL.
